Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Differential parameters of the first order'' [Trans. Amer. Math. Soc. 7 (1906), no. 1, 69-80; 1500733]


Author: Heinrich Maschke
Journal: Trans. Amer. Math. Soc. 7 (1906), 591
MSC: Primary 53A55; Secondary 15A15
DOI: https://doi.org/10.1090/S0002-9947-1906-1500479-4
Original Article: Trans. Amer. Math. Soc. 7 (1906), 69-80.
MathSciNet review: 1500479
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A55, 15A15

Retrieve articles in all journals with MSC: 53A55, 15A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500479-4
Article copyright: © Copyright 1906 American Mathematical Society